About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 749894, 15 pages
http://dx.doi.org/10.1155/2010/749894
Research Article

Effect of Trends on Detrended Fluctuation Analysis of Precipitation Series

1School of Mechanical, Electronic and Control Engineering, Beijing Jiaotong University, Beijing 100044, China
2Department of Mathematics, School of Science, Beijing Jiaotong University, Beijing 100044, China

Received 21 January 2010; Revised 29 March 2010; Accepted 26 April 2010

Academic Editor: Ming Li

Copyright © 2010 Jianhai Yue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianhai Yue, Xiaojun Zhao, and Pengjian Shang, “Effect of Trends on Detrended Fluctuation Analysis of Precipitation Series,” Mathematical Problems in Engineering, vol. 2010, Article ID 749894, 15 pages, 2010. doi:10.1155/2010/749894